# SDR SWAA2012030802011

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 28,482 hours, 16,595 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828202
- Part serial: 6758
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATT REPORTS ELECTRICAL ODOR AT VICINITY OF ROW 13 A/C RIGHT NO VISIBLE SMOKE NOTED.  REMOVED AND REPLACED RT SECONDARY HEAT EXCHANGER IAW MM.
